Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 45, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jul 18, 2015, 10:56 AM CDT. It took effect at Jul 18, 2015, 1:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 18, 2015, 10:56 AM CDT (15:56 UTC)
- In effect from
- Jul 18, 2015, 1:00 PM CDT
- Expired
- Jul 18, 2015, 9:09 PM CDT
- In force
- 8 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
405 WHUS73 KGRB 181556 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1056 AM CDT SAT JUL 18 2015 ...GUSTY SOUTH WINDS TO INCREASE WAVES THIS AFTERNOON... .GUSTY SOUTH WINDS DEVELOPING THIS AFTERNOON WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT THROUGH THIS EVENING. LMZ541-542-190200- /O.NEW.KGRB.SC.Y.0045.150718T1800Z-150719T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI- 1056 AM CDT SAT JUL 18 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS...BECOMING SOUTH 10 TO 20 KNOTS THIS AFTERNOON...THEN TURNING WEST TONIGHT AFTER A COLD FRONT PASSAGE. * WAVES...BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
765 WHUS73 KGRB 190209 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 909 PM CDT SAT JUL 18 2015 LMZ541-542-190315- /O.CAN.KGRB.SC.Y.0045.000000T0000Z-150719T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI- 909 PM CDT SAT JUL 18 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SUBSIDED AS A COLD FRONT APPROACHES THE AREA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 18, 6:42 AM CDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jul 18, 6:42 AM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 642 AM CDT SAT JUL 18 2015 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND SUNDAY ISSUED AT 236 AM CDT SAT JUL 18 2015 FOCUS WILL BE ON SVR TSTMS POTENTIAL EARLY THIS MORNING...AND AGAIN DURING THE AFTERNOON AND EVENING. BOW ECHO MOVG THROUGH WEST CENTRAL WI IS EXPECTED TO REACH MARATHON AND WOOD COUNTIES SHORTLY AFTER 08Z...AND SHOULD CONTINUE TO SHIFT EAST (PER CURRENT MOVMT AND CORFIDI VECTORS) INTO PARTS OF NE/EC WI BY DAYBREAK. INSTABILITY IS NOT AS STRONG FARTHER EAST...BUT THE APPROACH OF A H8 WARM FRONT AND ASSOC ELEVATED INSTABILITY MAY SUPPORT A MARGINAL SVR THREAT SOUTH OF A LINE FROM RRL-MNM THROUGH 12Z. WILL SEE IF MCS MAINTAINS ITS INTENSITY OVER THE NEXT HOUR OR SO...AND SEE IF A SVR TSTM WATCH WILL BE NEEDED FARTHER EAST THAN THE CURRENT ONE OVER MARATHON/WOOD/PORTAGE. MCS SHOULD CLEAR THE AREA EARLY ENOUGH IN THE DAY TO ALLOW STRONG INSTABILITY TO DEVELOP IN ADVANCE OF A COLD FRONT THIS AFTERNOON AND EARLY EVENING. DAYTIME HEATING COMBINED WITH DEW POINTS IN THE UPPER 60S AND LOWER 70S WILL BOOST HEAT INDICIES TO AROUND 100 IN WAUSHARA COUNTY...WITH 90S ELSEWHERE IN C/NE/EC WI. WILL CONTINUE THE HEAT ADVISORY FOR WAUSHARA COUNTY. ANOTHER ROUND OF STRONG TO SEVERE TSTMS IS ANTICIPATED...PROBABLY SHIFTING THROUGH THE CWA FROM WEST TO EAST DURING THE 21Z-03Z TIME FRAME. WILL HAVE LIKELY POPS OVER THE CWA DURING THIS TIME FRAME. TSTMS SHOULD END OVERNIGHT AS THE COLD FRONT SHIFTS EAST. PARTLY CLOUDY AND LESS HUMID CONDITIONS ARE ANTICIPATED ON SUNDAY AS A WEAK RIDGE OF HIGH PRESSURE ARRIVES. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY ISSUED AT 236 AM CDT SAT JUL 18 2015 GENERALLY LOW AMPLITUDE UPPER LEVEL FLOW IS EXPECTED DURING THIS PART OF THE FORECAST...MAKING PRECIPITATION FORECASTING THE MAIN CHALLENGE. DIFFERENCES AMONG THE MEDIUM RANGE MODELS LED TO A BLEND THAT YIELDS MAINLY SLIGHT CHANCE POPS SCATTERED THROUGHOUT THE LONG TERM. WEDNESDAY NIGHT THROUGH THURSDAY SEEMS TO BE THE EXCEPTION...WITH MOST OF THE MODELS INDICATING MEASURABLE RAINFALL WITH THE APPROACH OF A SURFACE FRONT AND AN UPPER LEVEL SHORT WAVE. TEMPERATURES SHOULD BE CLOSE TO NORMAL THROUGHOUT THE UPCOMING WORK WEEK. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 642 AM CDT SAT JUL 18 2015 LINE OF STRONG TO SEVERE STORMS MOVING THROUGH EAST CENTRAL WISCONSIN WILL CONTINUE TO PRODUCE IFR/MVFR CONDITIONS WITH WIND GUSTS TO AROUND 50 KTS STILL EXPECTED THE NEXT FEW HOURS FOR THE MTW AIRPORT. OTHERWISE MAINLY MVFR CONDITIONS WITH A LARGE AREA OF RAIN MOVING OVER NORTHEAST WISCONSIN THIS MORNING. CONDITIONS TO IMPROVE TO VFR CONDITIONS LATER THIS MORNING...HOWEVER MORE STORMS ARE EXPECTED THIS AFTERNOON AND EVENING. && .GRB WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR WIZ045. && SHORT TERM.....KIECKBUSCH LONG TERM......MG AVIATION.......TDH
Hazardous weather outlook, Jul 18, 10:50 AM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1050 AM CDT SAT JUL 18 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191600- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 1050 AM CDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A COLD FRONT. AFTER EARLY DAY THUNDERSTORMS...DAYTIME HEATING MAY BECOME UNSTABLE ENOUGH TO PRODUCE ISOLATED SEVERE STORMS THIS AFTERNOON AND EVENING. THE PRIMARY THREAT WITH THESE ISOLATED STORMS WOULD BE DAMAGING WINDS...LARGE HAIL AND TORRENTIAL RAINFALL. VERY WARM AND HUMID CONDITIONS ARE ALSO EXPECTED THIS AFTERNOON... WITH HEAT INDEX VALUES RISING WELL INTO THE 90S IN CENTRAL...FAR NORTHEAST AND EAST CENTRAL WISCONSIN. HEAT INDICES MAY REACH 100 IN WAUSHARA COUNTY...WHERE A HEAT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT INTO TUESDAY...AND AGAIN WEDNESDAY NIGHT INTO THURSDAY...BUT IT IS TOO EARLY TO DETERMINE IF THEY MIGHT BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LMZ521-522-541>543-191600- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1050 AM CDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT PATCHY DENSE MARINE FOG IS POSSIBLE ON LAKE MICHIGAN AS A VERY HUMID AIR RESIDES OVER THE REGION. ISOLATED STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE LATE AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PATCHY DENSE MARINE FOG MAY LINGER INTO SUNDAY...ESPECIALLY ON LAKE MICHIGAN. THUNDERSTORMS ARE POSSIBLE ON TUESDAY...AND AGAIN ON THURSDAY... BUT IT IS TOO EARLY TO DETERMINE IF THEY MIGHT BE SEVERE. TDH
In the hours before
Local storm report, Jul 18, 7:19 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
719 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 AM TSTM WND DMG GREEN BAY 44.51N 88.00W
07/18/2015 BROWN WI PUBLIC
TREES DOWN ON RALEIGH STREET. POWER OUTAGES TO.
&&
SACLocal storm report, Jul 18, 7:22 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
722 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 AM TSTM WND DMG DENMARK 44.34N 87.83W
07/18/2015 BROWN WI LAW ENFORCEMENT
FEW TREES AND POWER LINES DOWN NEAR DENMARK. TIME
ESTIMATED BY RADAR.
&&
TIMKLocal storm report, Jul 18, 7:29 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
729 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM TSTM WND GST GREEN BAY 44.51N 88.00W
07/18/2015 M55 MPH BROWN WI PUBLIC
1002 MT VERNON STREET.
&&
SACLocal storm report, Jul 18, 7:34 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
734 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 AM TSTM WND DMG OSHKOSH 44.01N 88.55W
07/18/2015 WINNEBAGO WI EMERGENCY MNGR
14 VENDOR TENTS OVERTURNED AT ROCK USA...3 INJURED.
UPDATED FOR 2 MORE INJURIES.
&&
SACLocal storm report, Jul 18, 7:40 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
740 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM TSTM WND DMG ALLOUEZ 44.46N 87.98W
07/18/2015 BROWN WI PUBLIC
TREE DOWN ON FENCE.
0640 AM TSTM WND DMG MISHICOT 44.23N 87.63W
07/18/2015 MANITOWOC WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN CITY.
&&
SACLocal storm report, Jul 18, 8:21 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
821 AM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG HALDER 44.79N 89.86W
07/18/2015 MARATHON WI LAW ENFORCEMENT
TREES DOWN IN CITY.
0408 AM TSTM WND DMG NEKOOSA 44.31N 89.88W
07/18/2015 WOOD WI PUBLIC
MANY TREES DOWN IN CITY...NO POWER. VIA SOCIAL MEDIA.
0412 AM TSTM WND DMG JUNCTION CITY 44.58N 89.75W
07/18/2015 PORTAGE WI LAW ENFORCEMENT
TREES DOWN IN CITY.
0413 AM TSTM WND DMG 4 N MOSINEE 44.84N 89.69W
07/18/2015 MARATHON WI LAW ENFORCEMENT
TREES ON ROAD.
0414 AM TSTM WND GST WAUSAU 44.96N 89.63W
07/18/2015 M46.00 MPH MARATHON WI ASOS
0416 AM TSTM WND GST WISCONSIN RAPIDS 44.40N 89.84W
07/18/2015 M40.00 MPH WOOD WI ASOS
0423 AM TSTM WND GST WISCONSIN RAPIDS 44.40N 89.84W
07/18/2015 M40.00 MPH WOOD WI ASOS
0426 AM TSTM WND DMG STEVENS POINT 44.51N 89.56W
07/18/2015 PORTAGE WI LAW ENFORCEMENT
TREES AND POWERLINES DOWN IN CITY.
0435 AM TSTM WND GST PLOVER 44.45N 89.53W
07/18/2015 M46.00 MPH PORTAGE WI CO-OP OBSERVER
0435 AM TSTM WND GST STEVENS POINT 44.51N 89.56W
07/18/2015 M40.00 MPH PORTAGE WI AWOS
0451 AM TSTM WND DMG ROSHOLT 44.63N 89.30W
07/18/2015 PORTAGE WI PUBLIC
POWER OUT IN CITY.
0453 AM TSTM WND GST WAUTOMA 44.06N 89.28W
07/18/2015 M49.00 MPH WAUSHARA WI AWOS
0459 AM TSTM WND GST WILD ROSE 44.18N 89.25W
07/18/2015 M49.00 MPH WAUSHARA WI MESONET
0504 AM TSTM WND DMG WAUPACA 44.34N 89.06W
07/18/2015 WAUPACA WI LAW ENFORCEMENT
COUPLE TREES DOWN IN WAUPACA. TIME ESTIMATED BY RADAR.
0517 AM TSTM WND DMG NORTHPORT 44.40N 88.80W
07/18/2015 WAUPACA WI LAW ENFORCEMENT
COUPLE TREES DOWN AROUND HWY 54 NEAR NORTHPORT. TIME
ESTIMATED BY RADAR.
0530 AM TSTM WND GST CLINTONVILLE 44.61N 88.75W
07/18/2015 M47.00 MPH WAUPACA WI AWOS
0535 AM TSTM WND GST SW OSHKOSH 44.01N 88.55W
07/18/2015 E60.00 MPH WINNEBAGO WI TRAINED SPOTTER
0540 AM TSTM WND GST APPLETON 44.26N 88.40W
07/18/2015 M46.00 MPH OUTAGAMIE WI AWOS
0541 AM TSTM WND DMG OSHKOSH 44.01N 88.55W
07/18/2015 WINNEBAGO WI EMERGENCY MNGR
14 VENDOR TENTS OVERTURNED AT ROCK USA...3 INJURED.
UPDATED FOR 2 MORE INJURIES.
0541 AM TSTM WND GST OSHKOSH 44.01N 88.55W
07/18/2015 M66.00 MPH WINNEBAGO WI ASOS
0547 AM FUNNEL CLOUD KAUKAUNA 44.28N 88.27W
07/18/2015 OUTAGAMIE WI EMERGENCY MNGR
POSSIBLE FUNNEL CLOUD.
0548 AM TSTM WND GST NEENAH 44.18N 88.44W
07/18/2015 M58.00 MPH WINNEBAGO WI TRAINED SPOTTER
0550 AM TSTM WND GST SHERWOOD 44.17N 88.27W
07/18/2015 M65.00 MPH CALUMET WI TRAINED SPOTTER
0559 AM TSTM WND DMG CHILTON 44.03N 88.16W
07/18/2015 CALUMET WI EMERGENCY MNGR
METAL SHED DAMAGED ALONG HIGHWAY BB
0605 AM TSTM WND GST GREEN BAY 44.51N 88.00W
07/18/2015 M55.00 MPH BROWN WI PUBLIC
1002 MT VERNON STREET.
0608 AM TSTM WND GST ASHWAUBENON 44.46N 88.08W
07/18/2015 M49.00 MPH BROWN WI MESONET
VALLEY MIDDLE SCHOOL.
0610 AM TSTM WND DMG ALLOUEZ 44.46N 87.98W
07/18/2015 BROWN WI PUBLIC
TREE DOWN ON FENCE.
0613 AM TSTM WND DMG GREEN BAY 44.51N 88.00W
07/18/2015 BROWN WI PUBLIC
TREES DOWN ON RALEIGH STREET. POWER OUTAGES TO.
0617 AM TSTM WND DMG DENMARK 44.34N 87.83W
07/18/2015 BROWN WI LAW ENFORCEMENT
FEW TREES AND POWER LINES DOWN NEAR DENMARK. TIME
ESTIMATED BY RADAR.
0640 AM TSTM WND DMG MISHICOT 44.23N 87.63W
07/18/2015 MANITOWOC WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN CITY.
&&
THANKS TO THE LOCAL MEDIA...EMERGENCY MANAGERS...STORM SPOTTERS AND
SOCIAL MEDIA FOR THIS REPORT.
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 3:11 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon, Portage, Wood | 64 min |
| Jul 18, 4:15 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Portage, Shawano, Waupaca and 2 more | 60 min |
| Jul 18, 5:14 AM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie, Waupaca, Waushara, Winnebago | 46 min |
| Jul 18, 5:47 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Shawano and 1 more | 58 min |
| Jul 18, 6:07 AM CDT | Special Marine Warning | GRB | 83 min | |
| Jul 18, 6:34 AM CDT | Special Weather Statement | GRB | Marinette | 86 min |
| Jul 18, 6:53 AM CDT | Special Marine Warning | GRB | 22 min | |
| Jul 18, 7:12 AM CDT | Special Marine Warning | GRB | 63 min | |
| Jul 18, 10:01 AM CDT | Beach Hazards Statement | GRB | Door, Kewaunee, Manitowoc | 10 hr |
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.